# SDR CALA9601880

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RADIUS OF ANGLE IN FORWARD BAGGAGE BIN AT DOOR UPPER AFT CORNER.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-3.
